MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY ORTHOPAEDICS INC US GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 1130-02-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision shoulder arthroplasty.Removal of global ap tsr, revising to competitor reverse shoulder arthroplasty.Additional information received via email from jnj sales representative: surgeon queried infection at implant site, as a reason for post op pain.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the affected side is left.Infection was not confirmed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : no anomalies or deviations were found for the routed phases at the warsaw facility.

Brand Name
GLOBAL AP 135 DEG TAPER ASSEM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10900799
Report Number1818910-2020-25482
Device Sequence Number2489686
Product Code KWS
UDI-Device Identifier10603295005438
UDI-Public10603295005438
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060874
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1130-02-000
Device Catalogue Number113002000
Device Lot Number161000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer11/11/2020
02/01/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/04/2020
02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL AP HUMERAL HD 48X21 ECC.; GLOBAL AP HUMERAL STEM 10MM.; GLOBAL SHD END PEG GLEN 44.; GLOBAL AP HUMERAL HD 48X21 ECC.; GLOBAL AP HUMERAL STEM 10MM.; GLOBAL SHD END PEG GLEN 44.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR